Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Discussion: Linear Smoothers and Additive Models

Walter Gander and Gene H. Golub
The Annals of Statistics
Vol. 17, No. 2 (Jun., 1989), pp. 529-532
Stable URL: http://www.jstor.org/stable/2241565
Page Count: 4
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Discussion: Linear Smoothers and Additive Models
Preview not available

Page Thumbnails

  • Thumbnail: Page 
529
    529
  • Thumbnail: Page 
530
    530
  • Thumbnail: Page 
531
    531
  • Thumbnail: Page 
532
    532